MAUDE Adverse Event Report: FUJI SYSTEMS CORPORATION CELLO BALLOON GUIDE CATHETER; CATHETER, PERCUTANEOUS

FUJI SYSTEMS CORPORATION CELLO BALLOON GUIDE CATHETER; CATHETER, PERCUTANEOUS
Model Number 1610580
Medical Device Problem Codes Burst Container or Vessel (1074); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that there was a leak in the balloon.There was a kink in the catheter.The catheter leak was observed during preparation.The catheter was inspected or tested prior to use.The device and any accessories were prepared as indicated in the ifu.The catheter was flushed as indicated in the ifu.There was no patient involved in this event.
 
Event or Problem Description
Additional information received that damage was not noticed upon opening the package.There was prep performed prior to the damage being seen.There was no damage or evidence of tampering to device packaging.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received reported the balloon was not tested before use.There was no guidewire used.There was a microcatheter stent retriever.The balloon leak was in the distal section.The contrast ratio was 50/50.The balloon was inflated and deflated only once.The injection rate was slow.A 3 ml luer lock syringe was used.It was discovered they use the cello 8f only with the stent retriever without a distal access catheter (dac).The cello has not enough support in the aortic arch.

Brand Name
CELLO BALLOON GUIDE CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
FUJI SYSTEMS CORPORATION
200-2 aza ohira, odakura
nishigo, nishi shirakawa gun
fukushima-ken 961-8 061
JA  961-8061
Manufacturer (Section G)
FUJI SYSTEMS CORPORATION
200-2 aza ohira, odakura
nishigo, nishi shirakawa gun
fukushima-ken 961-8 061
JA   961-8061
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key19816323
Report Number3000308637-2024-00003
Device Sequence Number12984496
Product Code DQY
UDI-Device Identifier14544050120736
UDI-Public14544050120736
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K120781
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2026
Device Model Number1610580
Device Catalogue Number1610580
Device Lot Number5300234
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2024
Supplement Date Received by Manufacturer07/29/2024
10/10/2024
Initial Report FDA Received Date07/24/2024
Supplement Report FDA Received Date08/08/2024
10/18/2024
Date Device Manufactured06/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown